MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP CC TRIO FLAT PE HC LINER Ø 28 / B; HIP ACETABULAR LINER PE

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP CC TRIO FLAT PE HC LINER Ø 28 / B; HIP ACETABULAR LINER PE
Model Number 01.26.2837HCT
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 april 2022.Lot 185869: (b)(4) items manufactured and released on 25-sep-2018.Expiration date: 2023-08-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event.Additional component involved: ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 lot.2100260: (b)(4) items manufactured and released on 23-april-2021.Expiration date: 2026-04-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
At 3 days after the primary, the patient came in reporting pain due to a dislocation of the head from the liner and the cause is unknown.The surgeon revised the head and liner and the surgery was completed successfully.

Brand Name
LINER: VERSAFITCUP CC TRIO FLAT PE HC LINER Ø 28 / B
Common Device Name
HIP ACETABULAR LINER PE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14407315
Report Number3005180920-2022-00373
Device Sequence Number2478963
Product Code LZO
UDI-Device Identifier07630030807053
UDI-Public07630030807053
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K122911
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/30/2023
Device Model Number01.26.2837HCT
Device Catalogue Number01.26.2837HCT
Device Lot Number185869
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2022
Initial Report FDA Received Date05/16/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale